# SDR NSVA2009028

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: N352CJ
- Aircraft time: 31,395 hours, 35,828 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD IN IAH DUE TO CONFIG WARNING, PRECAUTIONARY RETURN.  REPAIRED CONNECTOR PINS IN WHEEL WELL.
